IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 819 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1401    
    Printed33    
    Emailed1    
    PDF Downloaded100    
    Comments [Add]    

Recommend this journal

 

 DRUG WATCH
Year : 2016  |  Volume : 48  |  Issue : 2  |  Page : 219-220

Acemetacin-induced fixed drug eruption


1 Department of Dermatology, Haydarpasa Numune Training and Research Hospital, Istanbul, Turkey
2 Department of Pathology, Haydarpasa Numune Training and Research Hospital, Istanbul, Turkey

Correspondence Address:
Filiz Cebeci
Department of Dermatology, Haydarpasa Numune Training and Research Hospital, Istanbul
Turkey
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.178824

Rights and Permissions

Fixed drug eruption (FDE) is an adverse effect observed with various drugs such as nonsteroidal anti-inflammatory drugs (NSAIDs) and various antibiotics. Acemetacin, a prodrug of indomethacin, is an NSAID licensed for use in rheumatic disease and other musculoskeletal disorders. We present a case of acemetacin-induced FDE in a 49-year-old woman. To the best of our knowledge, this is the second case report detailing clinical and histopathological findings of a patient with FDE caused by acemetacin.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow